# SDR SIMA20140805003

- Difficulty date: August 5, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 38,999 hours, 32,745 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: BAS0933901
- Part serial: 000403
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT EMER LIGHT INOPERATIVE.  REMOVE & INSTALL INVERTER NR 6 IAW AMM 33-50-11. OPERATIONS CHECKED GOOD.
